Applications of Gauss-Radau and Gauss-Lobatto Numerical Integrations Over a Four Node Quadrilateral Finite Element

Authors

  • Md Shafiqul Islam Department of Mathematics, University of Dhaka, Dhaka-1000, Bangladesh
  • Goutam Saha Department of Mathematics, University of Dhaka, Dhaka-1000, Bangladesh

DOI:

https://doi.org/10.3329/bjsir.v43i3.1153

Keywords:

Gauss-Radau, Gauss-Lobatto, Rational Integrals, Quadrilateral Finite Element.

Abstract

In this paper Gauss-Radau and Gauss-Lobatto quadrature rules are presented to evaluate the rational integrals of the element matrix for a general quadrilateral. These integrals arise in finite element formulation for second order Partial Differential Equation via Galerkin weighted residual method in closed form. Convergence to the analytical solutions and efficiency are depicted by numerical example.

Key words: Gauss-Radau, Gauss-Lobatto, Rational Integrals, Quadrilateral Finite Element.  

DOI = 10.3329/bjsir.v43i3.1153

 Bangladesh J. Sci. Ind. Res. 43(3), 377-386, 2008

Downloads

Download data is not yet available.
Abstract
818
PDF
629

Downloads

How to Cite

Islam, M. S., & Saha, G. (2008). Applications of Gauss-Radau and Gauss-Lobatto Numerical Integrations Over a Four Node Quadrilateral Finite Element. Bangladesh Journal of Scientific and Industrial Research, 43(3), 377–386. https://doi.org/10.3329/bjsir.v43i3.1153

Issue

Section

Articles